“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17089
School of Mathematics
  Title:   Auslander-Reiten conjucture of the tilting theorem
  Author(s):  Ali Mahin Fallah
  Status:   Published
  Journal: J. Algebra Appl.
  Vol.:  23
  Year:  2024
  Pages:   2450013
  Supported by:  IPM
Let Î? be a Noetherian algebra and T P Î?-mod be an n-tilting module with Î? â?? EndÎ?pTq. Then Î? satisfies Auslanderâ??Reiten conjecture if and only if so does Î?. As a consequence, we obtain that Auslanderâ??Reiten conjecture is left and right symmetric for a certain Noetherian algebra.

Download TeX format
back to top
scroll left or right